# SDR CALA2015111994847

- Difficulty date: November 19, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 56,849 hours, 23,125 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN ACCORDANCE WITH NR 2 SERVICE STEP 2.O, FAILED EMER LIGHTS OPERATIONAL TEST WITH EPSU BATTERY FWD LT MSG.  REMOVED & REINSTALLED FWD LT BATTERY PACK.  FAULT CLEARED & TESTED OKAY.
